# SDR AALA201907019056

- Difficulty date: July 1, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 18,171 hours, 7,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EPSU TEST FOR L3 DOOR REPLACEMENT (SLIDE), 10WL AND 12WL FAILED TEST. MAINTENANCE REPLACED BATTERY PACK PER AMM 33-51-38, NO FAULTS NOTED.
